# SDR HDNA201808174924

- Difficulty date: August 17, 2018
- Submitted: August 17, 2018
- Operation: Air carrier
- Aircraft: N810LE
- Make and model: Snias AS350B2
- Aircraft serial: 4924
- Aircraft time: 3,748 hours, 9,785 cycles
- Engine: Tmeca ARRIEL1D1
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Fcu
- Part number: 0164850960
- Part serial: C790B
- Condition: Malfunctioned
- Location: Engine
- Part time: 1,517 hours, 17,969 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE ROTOR RPM IN CRUISE FLIGHT STARTED PROGRESSIVELY INCREASING CAUSING THE PILOT TO MANUALLY MODULATE THE ENGINE FUEL CONTROL TO MAINTAIN 390 RPM.
